# SDR AALA201708219062

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 75,239 hours, 12,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR IS DIFFICULT TO ARM/DISARM.  EXTRA PRESSURE REQUIRED ON GREEN BUTTON AND LEVER.  INSPECTED DOOR PER AMM 52-05-03 AND REMOVED DEBRIS FROM GIRT BAR MECHANISM.  OPERATIONAL CHECK GOOD.
